| Catalog Number |
EPM8703 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
10/11/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Attempts have been made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.
Event or Problem Description
It was that a patient underwent a vascular procedure on (b)(6) 2019 and suture was used.During the procedure, the suture broke in half.A similar device was used to complete the procedure.There were no adverse patient consequences.No additional information was provided.
Additional Manufacturer Narrative
(b)(4).Five unopened samples of product code epm8703, lot mch823 were received for analysis.The complaint sample was not returned for evaluation.During the visual inspection of five samples, no defects were found on the packages.The samples were opened, and the swage and attachment area were noted to be as expected.The sutures were dispensed without problems and examined along of the strand and no defects, damaged or suture breakage were observed.A functional test was performed and the tensile strength force was above the minimum requirement.The manufacturing records were reviewed, and the manufacturing/packaging criteria were met prior to the release of this batch.Per the condition of the representative samples, no breakage suture was found and the tested samples met the finished goods requirements.
Additional Manufacturer Narrative
(b)(4).A manufacturing record evaluation was performed for the finished device lot mch823, and no non-conformances were identified.